# SDR SWAA000259

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7321124003
- Condition: Erratic
- Location: Mlg Ww
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD LOW PRESS LIGHT ILLUMINATED ON BOTH ENG DRIVEN PUMPS.  REMOVED AND REPLACED BOTH ENG DRIVEN HYD PUMP FILTERS AND REMOVED AND REPLACED HYD PRESS MODULE PER MM.
